Issue
Volume 11, Number 1

Articles in the Issue:

Regular Articles:
J. Deng
Implicit asymptotic preserving schemes for semiconductor Boltzmann equation in the diffusive regime
Int. J. Numer. Anal. Mod., 11 (2014), pp. 1-23. Abstract
pdf
Full Article

M. Vlasak and H. Roos
An optimal uniform a priori error estimate for an unsteady singularly perturbed problem
Int. J. Numer. Anal. Mod., 11 (2014), pp. 24-33. Abstract
pdf
Full Article

J. Djoko
On the time approximation of the Stokes equations with slip boundary condition
Int. J. Numer. Anal. Mod., 11 (2014), pp. 34-53. Abstract
pdf
Full Article

E. Aulisa and D. Gilliam
A numerical algorithm for set-point regulation of non-linear parabolic control systems
Int. J. Numer. Anal. Mod., 11 (2014), pp. 54-85. Abstract
pdf
Full Article

Y. Cao and S. Chen
Analysis and finite element approximation of bioconvection flows with concentration dependent viscosity
Int. J. Numer. Anal. Mod., 11 (2014), pp. 86-101. Abstract
pdf
Full Article

Z. Pang and B. Shi
Image denoising based on the surface fitting strategy
Int. J. Numer. Anal. Mod., 11 (2014), pp. 102-116. Abstract
pdf
Full Article

S. Chen
Fixed-point fast sweeping WENO methods for steady state solution of scalar hyperbolic conservation
Int. J. Numer. Anal. Mod., 11 (2014), pp. 117-130. Abstract
pdf
Full Article

F. Gaspar, C. Rodrigo, R. Ciegis and A. Mirinavicius
Comparison of solvers for 2D Schrodinger problems
Int. J. Numer. Anal. Mod., 11 (2014), pp. 131-147. Abstract
pdf
Full Article

C. Agrell and N. Risebro
Convergence of a relaxation scheme for a 2X2 triangular system of conservation laws
Int. J. Numer. Anal. Mod., 11 (2014), pp. 148-171. Abstract
pdf
Full Article

M. Baccouch
Global convergence of a posteriori error estimates for the discontinuous Galerkin method for one-dimensional linear hyperbolic problems
Int. J. Numer. Anal. Mod., 11 (2014), pp. 172-192. Abstract
pdf
Full Article

C. Jung, B. Kwon, A. Mahalov and T. Nguyen
Maxwell solutions in media with multiple random interfaces
Int. J. Numer. Anal. Mod., 11 (2014), pp. 193-212. Abstract
pdf
Full Article

N. Bernabeu, P. Saramito and C. Smutek
Numerical modeling of non-Newtonian viscoplastic flows: Part II. Viscoplastic fluids and general tridimensional topographies
Int. J. Numer. Anal. Mod., 11 (2014), pp. 213-228. Abstract
pdf
Full Article

M. Feischl, M. Page and D. Praetorius
Convergence of adaptive FEM for some elliptic obstacle problem with inhomogeneous Dirichlet data
Int. J. Numer. Anal. Mod., 11 (2014), pp. 229-253. Abstract
pdf
Full Article